MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-714
Medical Device Problem Codes Use of Device Problem (1670); Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Joint Dislocation (2374); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A patient was admitted for surgery to repair a dislocated attune knee.It was not disclosed how long this patient had gone since primary knee surgery.Intra-operatively, the joint capsule was grossly swollen and expelled copious amounts of fluid during incision into the joint capsule.It is unclear what initiated the fluid buildup in the joint.Upon reaching the joint-space, it was observed that a attune sz 7 ps fb poly insert had become inverted following its dislocation from the fb tibial tray in the joint-space.The poly insert was severely deformed.The surgeons looked for possible fragments but none were found within the joint-space to remove.Cultures were taken for possible infection.The knee was washed thoroughly with saline and antiseptic solution.Another size 7 ps fb poly was inserted in its place.The surgeon commented that this was the first attune ps fb insert that had dissociated from the fb tibial tray.Doi: unknown, dor: (b)(6) 2021, unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available photographs were reviewed, and evidence of abnormal wear and disassociation was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: there's no lot number provided, therefore a worldwide complaint database search couldn't been performed to determine if a lot related issue was possible.A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FB INSRT SZ 7 14MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12482019
Report Number1818910-2021-20286
Device Sequence Number3821320
Product Code JWH
UDI-Device Identifier10603295050261
UDI-Public10603295050261
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-40-714
Device Catalogue Number151640714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer10/18/2021
11/19/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date10/25/2021
11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FB INSRT SZ 7 14MM.; UNK ATTUNE KNEE TIBIAL TRAY.; ATTUNE PS FB INSRT SZ 7 14MM; UNK ATTUNE KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight130 KG